# SDR 2004F00151

- Difficulty date: January 2, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N808WP
- Make and model: Dhav DHC8103
- Aircraft serial: 026
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tscu
- Part number: 30005000055
- Part serial: MM4787
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

FLT 1126 - HNL - NR 2 ENGINE AUTO FEATHERED ON TAKEOFF ROLL, FIRST APPLICATION OF POWER.  REMOVED AND REPLACED NR 1 TORQUE SIGNAL CONDITION UNIT (TSCU) IAW PW MM CHAPTER 72-01-10 PAGE 414-419/420, OPS CHECK GOOD.  (M)
